# SDR DALA12005743235

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 58,474 hours, 25,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY FLOOR PATH LIGHT AT ROW 24C INOPERATIVE.  MAINTENANCE SECURED LOOSE WIRE AT ROW 24C AND FUNCTIONAL CHECK WAS NORMAL.
